Vol. 61, No. 1, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Full convex l-subgroups and the existence of a-closures of lattice ordered groups

Richard Neal Ball

Vol. 61 (1975), No. 1, 7–16
Abstract

An affirmative answer to the question of whether an arbitrary lattice-ordered group has an a-closure is the main result of this paper. This result is obtained by first introducing the notion of a full convex l-subgroup which is closely analogous to the notion of a closed convex l-subgroup.

Mathematical Subject Classification
Primary: 06A55, 06A55
Milestones
Received: 31 January 1975
Published: 1 November 1975
Authors
Richard Neal Ball